Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information.  Misc: Acetaminophen. Pain reliever/fever reducer. Aspirin free. Compare to the active ingredient in Tylenol Extra Strength Caplets (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Extra Strength Caplets). Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at www.supervalu-ourownbrands.com. Please have package available.

Equaline Pain Relief, Extra Strength, 500 mg, Caplets, 250 Each

$7.99was $10.49$0.03 each

Sale Information

Sales price valid from 7/11/2022 until 9/9/2022

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Acetaminophen. Pain reliever/fever reducer. Aspirin free. Compare to the active ingredient in Tylenol Extra Strength Caplets (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Extra Str...View Full Desciption

Ingredients

Active Ingredients: In Each Caplet: Acetaminophen (500 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Hypromellose, Mineral Oil, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Product Number: 00041163490758

Sale Information

Sales price valid from 7/11/2022 until 9/9/2022

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Acetaminophen. Pain reliever/fever reducer. Aspirin free. Compare to the active ingredient in Tylenol Extra Strength Caplets (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Extra Str...View Full Desciption
Product Number: 00041163490758